MathSciNet Relay Station
MathSciNet bibliographic data
MR701453 (84g:45003) 45D05 (45M05)
Parhi, N.; Misra, Niyati On oscillatory and nonoscillatory behaviour of solutions of Volterra integral equations. J. Math. Anal. Appl. 94 (1983), no. 1, 137–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement